| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas for evaluation.An investigation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6), the reporter contacted animas, alleging a power (damage) issue.It was reported that the battery cap could not tighten onto the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-nov-2017 with the following findings: the black box history showed multiple unexplained power on reset events on (b)(6) 2017.The battery compartment was cracked from the threads down to the case seal on the side.The returned battery cap was undamaged and able to fit to the battery compartment.Evidence of moisture ingress was observed in the battery compartment.The leak test failed due the battery compartment leak.The battery cap was fastened and then unscrewed ½ turn leading to a reboot.The reported ¿power¿ complaint was duplicated due moisture corrosion.The battery cap was fastened again and the pump was exercised for 24 hours with no further reboots occurring.The pump¿s cover was removed; no further moisture ingress or any intermittent condition was found to the power pcb.(b)(4).